Hello and thankyou for approaching DoctorSpring with your query.
The dizziness and nausea most likely will be due to the ear infection. It will take it's course, and can take time to clear.
Please can you give me more information, so that I can give you an informed opinion.
When you say dizzy, do you mean you feel that you are moving around or you feel the surrounding moving round or do you just feel light headed?
Since when have you started taking the antibiotics and which ones?
Are you taking any other tablets besides antibiotics?
When was your last menstrual period?
Please reply as a follow and I will advise you accordingly.
Patient replied :
The dizziness is more of maybe a light headed feeling. I started the antibiotics (Levaquin) on February 28. I am taking Plaquenil daily for Sjogrens Syndrome and Lexapro (5mg) each day. My last period was on February 5th. Thank you so much!
Hello, thankyou for your reply.
The dizziness and nausea can either be due to the ear infection or due to an electrolyte imbalance as you had a stomach flu.
The drug Plaquenil is also known to cause similar effects.
I would advise you to do the following.
1)Continue the antibiotic, if the dizziness and nausea is due to the ear infection it will take some time to clear.
2)Have an electrolyte drink twice a day for 3 days, and make sure you drink a lot of fluids like juices and water
3)You can take the OTC tablet Prilosec once a day half an hour before a meal for 5 days to take care of the nausea.
4)Make sure you take the tablet Plaquenil after a meal or a glass of milk. Keep a gap of 4 hours between Prilosec and Plaquenil
If your symptoms still persist after a week of completing Levaquin, and you feel no improvement or if they get worse, you will require to consult your doctor. As of now you need not worry and your symptoms should clear.
I hope this has helped.